Principles of Economics
Bibliographic Data
| ID | 10456154 |
|---|---|
| Authors | Jacques Lecaillon, Alfred Marshall, C W Guillebaud |
| Year | 1963 |
| Volume | 14 |
| Issue | 2 |
| Pages | 318-318 |
| Publication date | 1963-03-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Revue économique (JOURNAL) |
| Journal identifiers | ISSN: 0035-2764 • E-ISSN: 1950-6694 |
| Publisher | Sciences Po (PUBLISHER • FR) |
| DOI | 10.2307/3498915 |
| OpenAlex | W4245555882 |
| Language | EN |
| Highly cited | No |
|---|